EconPapers    
Economics at your fingertips  
 

A characterization of the random arrival rule for bankruptcy problems

Ilan Morgenstern and Diego Domínguez

Economics Letters, 2019, vol. 174, issue C, 214-217

Abstract: It is known that no additive division rules exist for bankruptcy problems. In this paper, we study a restricted additivity property which we call “feasible set additivity” (FSA). This property requires division rules to be additive when the set of feasible allocation vectors for a sum of problems does not include allocations that were unfeasible when considering each problem separately.

Keywords: Claims problems; Bankruptcy problems; Additivity; Random arrival rule (search for similar items in EconPapers)
JEL-codes: C79 D63 D74 (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176518304750
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:174:y:2019:i:c:p:214-217

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-01-12
Handle: RePEc:eee:ecolet:v:174:y:2019:i:c:p:214-217